# SDR 99ZZZX2937

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N456ER
- Make and model: Cessna 172R
- Aircraft serial: 17280667
- Engine: Lyc IO360L2A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 63B22623
- Condition: Sticking
- Location: Engine
- Part time: 876 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLOW DIVIDER STUCK AND WOULD NOT FULLY OPEN.  THIS HAPPENED ON TAKEOFF WHICH RESULTED IN A 1,000 RPM LOSS FOR ABOUT 3-4 SECONDS.
